# SDR UPS03540933

- Difficulty date: July 1, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 316N310049
- Part serial: 00674564
- Condition: Failed
- Location: Lt Eng Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CIA LT HYD SYS FAILED.  DIVERTED TO CGN.  EMERGENCY DECLARED.  LANDED W/O INCIDENT.  A/C TOWED TO RAMP.  REMOVED AND REPLACED TUBE ASSY HYD PRESSURE ON LT ENG STRUT.  REMOVED AND REPLACED TUBE ASSY CLAMPS IAW MM 20-10-11-4 & IAW IPC 29-11-61-01.
